RUS
ENG
Full version
JOURNALS
// Diskretnyi Analiz i Issledovanie Operatsii
// Archive
Diskretn. Anal. Issled. Oper., Ser. 1,
1999
Volume 6,
Issue 4,
Pages
3–19
(Mi da324)
This article is cited in
28
papers
A polynomial algorithm for finding the largest independent sets in claw-free graphs
V. E. Alekseev
N. I. Lobachevski State University of Nizhni Novgorod
UDC:
519.17
Received:
14.01.1999
Revised:
19.07.1999
Fulltext:
PDF file (2217 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025